# SDR AALA20120223020

- Difficulty date: February 20, 2012
- Submitted: February 23, 2012
- Operation: Air carrier
- Aircraft: N759AN
- Make and model: Boeing 777223
- Aircraft serial: 32638
- Aircraft time: 41,935 hours, 5,547 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT NUMBER 3 DOOR FORWARD INTERIOR EMERGENCY LIGHT LAMP HAS ONE BULB INOPERATIVE.  REPLACED LAMP FOR LEFT NUMBER 3 DOOR FORWARD INTERIOR EMERGENCY EXIT LIGHT.  OPS CHECKED NORMAL.
